# SDR 97ZZZX596

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1003L
- Make and model: Doug DC-10-15
- Aircraft serial: 48258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 475 LT AND RT OF TRACK NR 2 CRACKED.  REMOVED AND FABRICATED NEW SUPPORT IAW DC10 SRM 51-30-01 VOL II.  ALODINED AND PRIMED AND INSTALLED SUPPORT IAW DC10 SRM 51-21-01 AND 51-31-01 VOL II.
